But my new lower dose of Verzenio still makes me nauseated in an indescribable way. I may or may not throw up, but I will be deathly ill and uncomfortable if I miss my meds. I won't eat and you can't make me. I also have other GI issues but the biggest one is that my system seems dead. Mouth to oriface. And it's coming back for revenge. If my meds don't get on board fast enough, I've given Brian that "I wanna just end it look" more than once. The secret is to conquer that before it takes hold.
So we work on the side effects. And my palliative team has the meds! A pain killer (Tramadol or hydrocodone) and at least a full dose of Ativan faithfully, not just as needed. Some onandesetron anti-nausea just before the Verzenio. But if the Ativan is not onboard, forget anything else.
I might get sleepy taking it, but I won't be able to tolerate life without it. I am tired from them. I don't feel like working too hard at anything. My legs are wobbly. Sleep is a big, big thing. But I may eat something as well. I aim for north of 900 calories a day. My brain isn't the intellectual wizard, I know. But once settled, the buzz is pleasant enough.
And active life that is gone for now: we own a wheelchair because walking and hiking seem tough. I don't eat big dinners but I do try to stay engaged with food. We're experimenting with Freshly. It's not a bad way to handle this.
I try to stay social and engaged on life.
But I must be high, or Verzenio will make me die...it feels. And this is the drug, not the cancer. But there's hope.
I hope that things improve over time. I hope my hemoglobin comes back up. I hope my native energy returns. I hope to feel less nausea as my body learns to accept the Verzenio. Things could get better. So pray this is temporary for me, ok?
When one's energy slows, one notices new things.
This is a wild rose, currently abundant in Rocky Mountain National Park.